International Journal of Contemporary Mathematical Sciences

Vol. 10, 2015, no. 2, 65-77

Werner Huerlimann
      A simple multi-state gamma claims reserving model
      International Journal of Contemporary Mathematical Sciences, Vol. 10, 2015, no. 2, 65-77
      http://dx.doi.org/10.12988/ijcms.2015.515

Copyright © 2015 Werner Huerliman. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Cited by (1):

Werner Hurlimann, Old and New on some IBNR Methods, International Journal of Advanced Research, 3 (2015), no. 3, 384-402 [View at Publisher]